# SDR SWIA201024196

- Difficulty date: May 1, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 24,359 hours, 32,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW 6A LIGHT INOP.  (FLT 7759)  OPERATION CHECK NORMAL.
